# SDR YENA2021072800486

- Difficulty date: July 20, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N794JB
- Make and model: Airbus A320-232
- Aircraft serial: 4904
- Aircraft time: 36,798 hours, 12,744 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frms 31-34 S41l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON STRINGER 41L FR 31-34 FWD CARGO;  (REF AEROMAN NR 2021-129/1-2021-278281) R & R STRINGER 41L FR 31-35 IAW A320 AMM 51-42-11 AND DWG E53231017000
